# SDR 2002FA0000810

- Difficulty date: June 18, 2002
- Submitted: July 11, 2002
- Operation: General aviation
- Aircraft: N6DD
- Make and model: Amtr S1C
- Aircraft serial: 1DD
- Engine: Lyc IO360B4A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Part number: 70310
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PUSH ROD SHROUD SEAL FAILED, CAUSING OIL LEAK.
